# SDR AALA20100302TUL06

- Difficulty date: March 2, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB INBOARD OF NUMBER 1 SEAT TRACK AT STATION 1170.  INSTALLED CUSP DOUBLER REPAIR ON LEFT CUSP STATION 1160 TO 1174 PER AARD 53-20-00-16.
